Journal of Mathematics of Kyoto University

Functional law of the iterated logarithm for lacunary trigonometric and some gap series

Katusi Fukuyama

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 32, Number 4 (1992), 967-987.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519415

Digital Object Identifier
doi:10.1215/kjm/1250519415

Mathematical Reviews number (MathSciNet)
MR1194122

Zentralblatt MATH identifier
0779.60029

Subjects
Primary: 60F15: Strong theorems
Secondary: 42A32: Trigonometric series of special types (positive coefficients, monotonic coefficients, etc.) 60F17: Functional limit theorems; invariance principles

Citation

Fukuyama, Katusi. Functional law of the iterated logarithm for lacunary trigonometric and some gap series. J. Math. Kyoto Univ. 32 (1992), no. 4, 967--987. doi:10.1215/kjm/1250519415. https://projecteuclid.org/euclid.kjm/1250519415


Export citation